# SDR QXEA200602868

- Difficulty date: November 5, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 22,251 hours, 31,668 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2096, AUTO FEATHER FAILED TO ARM, AUTO FEATHER SYSTEM INOP.  MAINTENANCE PLACED THE AUTO FEATHER SYSTEM ON MEL.  AIRCRAFT RETURNED TO SERVICE.
